# SDR A6WA201140713

- Difficulty date: June 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 697BB GUIDE FITTING CHAFED AND DAMAGED.  REMOVED DAMAGED GUIDE EDGE A ON PANEL 697BB AND INSTALLED NEW SERVICEABLE GUIDE IAW SRM 51-42-06.
